RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zh. Vychisl. Mat. Mat. Fiz.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zh. Vychisl. Mat. Mat. Fiz., 1964, Volume 4, Number 2, Pages 363–367 (Mi zvmmf7758)  

Scientific communications

Asymptotic solution of the equation of motion of certain conservative systems with slowly varying parameters

V. A. Yaroshevskii

Moscow

Full text: PDF file (512 kB)

English version:
USSR Computational Mathematics and Mathematical Physics, 1964, 4:2, 216–222

Bibliographic databases:

Received: 12.11.1962

Citation: V. A. Yaroshevskii, “Asymptotic solution of the equation of motion of certain conservative systems with slowly varying parameters”, Zh. Vychisl. Mat. Mat. Fiz., 4:2 (1964), 363–367; U.S.S.R. Comput. Math. Math. Phys., 4:2 (1964), 216–222

Citation in format AMSBIB
\Bibitem{Yar64}
\by V.~A.~Yaroshevskii
\paper Asymptotic solution of the equation of motion of certain conservative systems with slowly varying parameters
\jour Zh. Vychisl. Mat. Mat. Fiz.
\yr 1964
\vol 4
\issue 2
\pages 363--367
\mathnet{http://mi.mathnet.ru/zvmmf7758}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=0163027}
\zmath{https://zbmath.org/?q=an:0166.09004}
\transl
\jour U.S.S.R. Comput. Math. Math. Phys.
\yr 1964
\vol 4
\issue 2
\pages 216--222
\crossref{https://doi.org/10.1016/0041-5553(64)90120-X}


Linking options:
  • http://mi.mathnet.ru/eng/zvmmf7758
  • http://mi.mathnet.ru/eng/zvmmf/v4/i2/p363

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Журнал вычислительной математики и математической физики Computational Mathematics and Mathematical Physics
    Number of views:
    This page:128
    Full text:62
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020